HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A certain Dirichlet series of Rankin-Selberg type associated with the Ikeda lifting

Files in This Item:
pre806.pdf250.19 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83956

Title: A certain Dirichlet series of Rankin-Selberg type associated with the Ikeda lifting
Authors: Katsurada, Hidenori Browse this author
Kawamura, Hisa-aki Browse this author
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 806
Start Page: 1
End Page: 25
Abstract: In this paper, we consider a certain Dirichlet series of Rankin-Selberg type associated with two Siegel cusp forms with respect to $Sp_n(\bf Z)$, which can be viewed as a generalization of the Rankin-Selberg convolution series for two elliptic modular forms. In particular, we give the explicit formula for the Dirichlet series associated with the so-called Ikeda lifting of cuspidal Hecke eigenforms with respect to $SL_2(\bf Z)$. We also comment on a contribution to the Ikeda's conjecture on periods of the lifting.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69614
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University